# SDR USAA2011030790987

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 35,397 hours, 12,710 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 487
- Condition: Low Pressure
- Location: R3 Door
- Part time: 16,191 hours, 5,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1746 - MCO - EES - CABIN CONTROL PANEL BY THE 1L DOOR IS DISPLAYING RED CIDS CAUTION LIGHTS.  MAINTENANCE SERVICED R-3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-614-002.
